MathSciNet Relay Station
MathSciNet bibliographic data
MR1484024 60G70 (60F05 60G15)
Kratz, Marie F.; Rootzén, Holger On the rate of convergence for extremes of mean square differentiable stationary normal processes. J. Appl. Probab. 34 (1997), no. 4, 908–923.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement